# SDR IPXA12671531

- Difficulty date: January 29, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 37,532 hours, 11,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220140G
- Part serial: 000090
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, RT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATED.     FIBERGLASS WET LAY UP REPAIR CARRIED OUT IAW SRM 51-70-03.
